# SDR CA980402005

- Difficulty date: March 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- System (JASC): 6122 · Propeller Governor
- Part: Shaft
- Part number: B210161C
- Condition: Sheared
- Location: Prop Governor
- Component: Woodward
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DRIVE SHAFT BETWEEN OVERSPEED GOVERNOR AND REDUCTION GEARBOX WAS FOUND SHEARED DURING TROUBLESHOOTING OF A SLOW TO FEATHER SNAG.  PART TOTAL CYCLES:  1,276.
